M Farber
The Walker conjecture for chains in ℝd
Farber, M; Hausmann, J-C; Schuetz, D
Citation
Farber, M., Hausmann, J., & Schuetz, D. (2011). The Walker conjecture for chains in ℝd. Mathematical Proceedings of the Cambridge Philosophical Society, 151(02), 283-292. https://doi.org/10.1017/s030500411100020x
Journal Article Type | Article |
---|---|
Publication Date | Sep 1, 2011 |
Deposit Date | Dec 22, 2011 |
Publicly Available Date | Sep 12, 2012 |
Journal | Mathematical Proceedings of the Cambridge Philosophical Society |
Print ISSN | 0305-0041 |
Electronic ISSN | 1469-8064 |
Publisher | Cambridge University Press |
Peer Reviewed | Peer Reviewed |
Volume | 151 |
Issue | 02 |
Pages | 283-292 |
DOI | https://doi.org/10.1017/s030500411100020x |
Public URL | https://durham-repository.worktribe.com/output/1501636 |
Files
Published Journal Article
(144 Kb)
PDF
Copyright Statement
© Copyright Cambridge University Press 2011. This paper has been published by Cambridge University Press in "Urban history" (151: 2 (2011) 283-292) http://journals.cambridge.org/action/displayJournal?jid=UHY
You might also like
On an integral version of the Rasmussen invariant
(2023)
Journal Article
A calculus for flow categories
(2022)
Journal Article
A scanning algorithm for odd Khovanov homology
(2022)
Journal Article
Corrigendum to: A fast algorithm for calculating S-invariants
(2021)
Journal Article
Arbitrarily large torsion in Khovanov cohomology
(2021)
Journal Article